# SDR UIEA2017101901981

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,891 hours, 23,760 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 54007122
- Part serial: GWD35666
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE IDG OUT TEMP MAINTENANCE MESSAGE.  REMOVED AND REPLACED THE NR 2 ENGINE AIR SHUTOFF VALVE IAW AMM 24-11-07, OPS CHECKED GOOD.
